MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01C
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device will not be returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the intra-aortic balloon (iab) was used with another manufacturer's console, however, the customer did not use the provided adapter.Therefore, the console could not recognize the iab.The customer mistook this as the iab malfunctioning.There was no iab malfunction, patient harm, or adverse event reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Analysis of production (3331/213) - the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot/serial number.Based on the review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis (4109/213) - the review of the historical data was performed.Trend analysis (4110/213) - the overall complaint trend data for the period nov-2019 through oct-2021 was reviewed.Communication/interviews: (4111/213) communication/interviews were performed to obtain all possible information.Reference complaint # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5 FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key12728061
Report Number2248146-2021-00715
Device Sequence Number16510873
Product Code DSP
UDI-Device Identifier10607567109329
UDI-Public10607567109329
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2023
Device Model Number0684-00-0479-01C
Device Catalogue Number0684-00-0474
Device Lot Number3000115982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARROW PUMP; ARROW PUMP
Patient Age36 YR
Patient SexMale
Patient Weight80 KG